MAUDE Adverse Event Report: COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-325N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nurse was priming the endoflip catheter; she left the cap on, and the catheter failed testing due to this error.Patient was not in the room yet.A new catheter was used.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LP
2101 faraday avenue
carlsbad CA 92008
MDR Report Key17216011
Report Number17216011
Device Sequence Number12315581
Product Code FFX
UDI-Device Identifier10884521809420
UDI-Public(01)10884521809420
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/22/2023
Report Date (Section F) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEF-325N
Device Lot Number23C0342JZ9
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/22/2023